# SDR AT9900486

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 383-509.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND LEFT WING UPPER SURFACE FORWARD OF AILERON TRIM TAB AT XRS 383-509.5 WITH SPOTS OF CORROSION.  FABRICATED DOUBLER AND FILLER, ALODINED, PRIMED AND COMPLETED REPAIRS ON LEFT WING IAW DC9 SRM 51-30-3, 57-01 FIG 1, PG 5, 51-10-2 AND 51-30-2.
